Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/94048
Title: On self-dual cyclic codes over finite fields
Authors: Jia, Yan
Ling, San
Xing, Chaoping
Keywords: DRNTU::Science::Mathematics
Issue Date: 2011
Source: Jia, Y., Ling, S. & Xing, C. (2011). On Self-Dual Cyclic Codes over Finite Fields. IEEE Transactions on Information Theory, 57(4), 2243 - 2251.
Series/Report no.: IEEE transactions on information theory
Abstract: In coding theory, self-dual codes and cyclic codes are important classes of codes which have been extensively studied. The main objects of study in this paper are self-dual cyclic codes over finite fields, i.e., the intersection of these two classes. We show that self-dual cyclic codes of length n over BBFq exist if and only if n is even and q = 2m with m a positive integer. The enumeration of such codes is also investigated. When n and q are even, there is always a trivial self-dual cyclic code with generator polynomial xn/2+1. We, therefore, classify the existence of self-dual cyclic codes, for given n and q , into two cases: when only the trivial one exists and when two or more such codes exist. Given n and m , an easy criterion to determine which of these two cases occurs is given in terms of the prime factors of n, for most n . We also show that, over a fixed field, the latter case occurs more frequently as the length grows.
URI: https://hdl.handle.net/10356/94048
http://hdl.handle.net/10220/7497
DOI: 10.1109/TIT.2010.2092415
Rights: © 2011 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The published version is available at: http://dx.doi.org/10.1109/TIT.2010.2092415 .
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
self-dual_cyclic_codes_IEEE.pdf308.5 kBAdobe PDFThumbnail
View/Open

SCOPUSTM   
Citations 5

78
Updated on Jan 27, 2023

Web of ScienceTM
Citations 5

70
Updated on Feb 4, 2023

Page view(s) 5

886
Updated on Feb 7, 2023

Download(s) 5

688
Updated on Feb 7, 2023

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.